# SDR DALA2018050202995

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT, STA 377.7 LBL 47.5 HAS SIGNS OF CORROSION ON LWR SIDE OF T-CAP. CORROSION FOUND TO BE ON REPAIR PARTS. REPLACED -2 SUPPORT ANGLE IAW SRM 53-00-51 REPAIR 1. REPLACED -6 REINFORCEMENT STRAP IAW SRM 53-00-51 REPAIR 1. REPLACED DAMAGED STIFFENER IAW DWG 141N5170 REV C.
